This last february I was diagnosed with vitamin b6 toxicit, four times more than nomal and I have very tingly feet; I think it started when I was taking oil of oregano as a decongestant, a neurologist I saw said to stop. I was afraid I was getting MS,so I started on a neolife stress pack containing B complex, then I had trouble even walking in the park, so my doctor did a blood test and found high b6, stoped the stress pack and started on omega 3 fish oil which really helped my allergies! Then I found out they have b6 too! Now I'm just taking d3 and a liguid calcium citrate which seems to help. also after reading your comment, Mariona, I am taking one neolife enzyme after each meal. I started two days ago and I am having alot less burning and stinging in my feet. I think the enzymes are helping me metabolize the b6. thanks so much, missmillie901
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.